MAUDE Adverse Event Report: INNOVATIVE MEDICAL TECHNOLOGIES INNOVATIVE MEDICAL TECHNOLOGIES INC.; PUSH BUTTON BLOOD COLLECTION SET

INNOVATIVE MEDICAL TECHNOLOGIES INNOVATIVE MEDICAL TECHNOLOGIES INC.; PUSH BUTTON BLOOD COLLECTION SET
Catalog Number 16-BC2134
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A definitive root cause could not be confirmed.A review of quality and production documentation did not identify any issues; the retained samples examined showed no nonconformity.This type of failure has occurred rarely over ten years of sales.This failure type could happen during device assembly if the shield isn't completely snapped together.
 
Event or Problem Description
Safety splits into two halves- the needles pops back out.- unsure if injury or medical attention was needed at this time.

Brand Name
INNOVATIVE MEDICAL TECHNOLOGIES INC.
Common Device Name
PUSH BUTTON BLOOD COLLECTION SET
Manufacturer (Section D)
INNOVATIVE MEDICAL TECHNOLOGIES
16904 rosehill st
overland park KS 66221
Manufacturer (Section G)
INNOVATIVE MEDICAL TECHNOLOGIES
16904 rosehill st
overland park KS 66221
Manufacturer Contact
brad brown
16904 rosehill st
overland park, KS 66221
MDR Report Key25193575
Report Number3001451226-2026-00002
Device Sequence Number10036096
Product Code JKA
UDI-Device Identifier20612479206070
UDI-Public20612479206070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number16-BC2134
Device Lot Number250815M
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown